# SDR JJBA20171224005

- Difficulty date: December 24, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 28,246 hours, 19,169 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LT MLG NR 1 AND 2 TIRES BLEW OUT ON TAKEOFF ROLL.  R & R THE WHEEL ASSEMBLIES IAW 32-49-02. OPS CHECKED GOOD.
